# SDR V0XD20160229041

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 28,755 hours, 19,517 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM67097111005
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY LT SIDE WATER LINE BRACKET AT STRINGER 9L CRACKED.  R & R AFT EQUIP BAY LT SIDE WATER LINE BRACKET AT STRINGER 9L IAW SRM 51-42-13, 51-42-21 & 51-41-02.
